# SDR FDEA201201080047

- Difficulty date: January 8, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 54,992 hours, 12,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200470001
- Part serial: OVDA99519
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT COVER ON LEFT ENTRY DOOR BROKEN.  REMOVED AND REPLACED THE FWD DOOR EXIT LIGHT IAW AMM 33-52-05-2. PERFORMED OPS TEST IAW AMM 33-52-05-700-801.  TEST CHECKED GOOD.
